BibTeX record journals/algorithmica/DillencourtS96

download as .bib file

@article{DBLP:journals/algorithmica/DillencourtS96,
  author    = {Michael B. Dillencourt and
               Hanan Samet},
  title     = {Using Topological Sweep to Extract the Boundaries of Regions in Maps
               Represented by Region Quadtrees},
  journal   = {Algorithmica},
  volume    = {15},
  number    = {1},
  pages     = {82--102},
  year      = {1996},
  url       = {http://dx.doi.org/10.1007/BF01942608},
  doi       = {10.1007/BF01942608},
  timestamp = {Wed, 18 May 2011 16:16:54 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/algorithmica/DillencourtS96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}